# SDR ASAA2014013006724

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,181 hours, 8,593 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Auto Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PRESSURE AUTO FAIL LIGHT ON. SWITCHED TO ALTERNATE, FAILED LIGHT ON AS WELL. ALL DASHES IN WINDOWS.  ACFT GROUNDED. PERFORMED BITE CHECK OF PRESSURE CONTROLLERS, NO CURRENT FAULTS LOGGED IAW FIM 21-31 TASK 801.  PERFORMED PRESSURIZATION SYS GROUND TEST, NO DEFECTS NOTED, IAW AMM 21-31-00-700-802,  ACFT OK FOR SERVICE.
